# SDR HALA2013011100009

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 101,591 hours, 19,023 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 018550000
- Part serial: 09052000865A9
- Condition: Inoperative
- Location: Apu
- Part time: 1,155 hours, 178 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UNABLE TO START COMPLETELY.  R & R APU BATTERY IAW AMM 24-31-04.  OPERATION CHECK GOOD.  OK FOR SERVICE.
